# SDR IPXA2025052073258

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 31,376 hours, 20,657 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW L1 FOGGED UP AT 1000FT. NO INDICATION OF WINDOW HEAT FAILURE PERFORMED OPS CHECK OF WINDOW HEAT IAW AMM 30-41-00, OPS CHECK GOOD AT THIS TIME. UPON FURTHER INSPECTION FOUND WINDOW ARCING NEAR WINDOW HEAT SENSOR AND MOISTURE INGRESS PER AMM 56-11-00.
